RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 313–316 (Mi dan8216)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Reconstruction of a proof by its scheme

V. P. Orevkov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (581 kB)

Bibliographic databases:
UDC: 510.64
Presented: А. П. Ершов
Received: 20.11.1985

Citation: V. P. Orevkov, “Reconstruction of a proof by its scheme”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 313–316

Citation in format AMSBIB
\Bibitem{Ore87}
\by V.~P.~Orevkov
\paper Reconstruction of a proof by its scheme
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 313--316
\mathnet{http://mi.mathnet.ru/dan8216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884040}
\zmath{https://zbmath.org/?q=an:0638.03053}


Linking options:
  • http://mi.mathnet.ru/eng/dan8216
  • http://mi.mathnet.ru/eng/dan/v293/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 158:5 (2009), 689–707  mathnet  crossref
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019